# SDR DALA2016052804194

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Bs 408-420
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON EXTERNAL SKIN BETWEEN BS 408-420 BETWEEN BEAM 2 AND LOWER EDGE AT FWD CARGO COMPARTMENT DOOR.    SKIN WAS REPAIRED IAW SRM 52-00-01, FIG 202.
